Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12265
Title: Weakly globular cat -groups and Tamsamani's model
Authors: Paoli, S
First Published: 1-Oct-2009
Citation: ADVANCES IN MATHEMATICS, 2009, 222 (2), pp. 621-727
DOI Link: 10.1016/j.aim.2009.05.013
ISSN: 0001-8708
eISSN: 1090-2082
Links: http://hdl.handle.net/2381/12265
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.